Alert archive / Pennsylvania / Special Weather Statements in 2020
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 27, 2020, 5:22 PM EDT for Berks County, Pennsylvania. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2020, 5:22 PM EDT (21:22 UTC)
- Expired
- Jun 27, 2020, 5:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 148 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
816
WWUS81 KPHI 272122
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
522 PM EDT Sat Jun 27 2020
PAZ060-061-272145-
Lehigh-Berks-
522 PM EDT Sat Jun 27 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKS AND WEST
CENTRAL LEHIGH COUNTIES...
At 522 PM EDT, a strong thunderstorm was located near Hamburg, or 8
miles east of Schuylkill Haven, moving east at 35 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Kutztown, Hamburg, Fleetwood, Topton, Shoemakersville, Lyons,
Lenhartsville, Wanamakers, New Tripoli, Claussville and
Schnecksville.
This includes Interstate 78 in Pennsylvania between mile markers 26
and 49.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4058 7605 4057 7602 4063 7600 4065 7598
4069 7587 4067 7561 4040 7571 4055 7615
TIME...MOT...LOC 2122Z 284DEG 30KT 4061 7600
$$
StaarmannWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 27, 4:05 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 27, 4:05 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 405 PM EDT Sat Jun 27 2020 .SYNOPSIS... A cold front will move across the area on Sunday, then slowly push to our south. A mid level low will remain in place for the first half of next week, before a backdoor cold front approaches from the north late in the week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Tricky forecast as of mid afternoon. An upper level disturbance is moving through with an associated surface trough of low pressure over NE PA into northern NJ. Storms have developed and moved into parts of NE PA through the Lehigh Valley in association with these features. The best instability is just south of here with ML CAPEs upwards of 1000 j/kg over eastern PA. And with this in mind, after coordinating with the SPC a Severe Thunderstorm Watch is now in effect until 8 PM that basically covers eastern PA and central into southern NJ basically from near the I-78 corridor southward (Berks through Montgomery, Bucks Counties through Hunterdon and Somerset Counties in NJ south). Excluded from the Watch is Delmarva and far southern NJ near the Delaware Bay and Cape May. Main threat looks to be damaging straight line winds though given good low level shear and SRH values, we still can't rule out isolated tornadoes. Also, given intense rain rates observed, localized flooding will also be possible. This initial round of storms looks to diminish into early this evening but there are additional showers/storms over SW PA into Ohio that may affect the area this evening as these move east but should weaken. Some of these showers could even linger into the overnight period. It will be a mild, muggy night with lows mostly in the upper 60s to low 70s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... An upper level low along with a broad surface low will be located over southern Quebec into New England and NY State to start the day. A cold front will extend SW from this feature over the lower Great Lakes. Going through the day, the approach of this cold front working in tandem with a shortwave pivoting S/E along with daytime heating will result in more scattered showers/storms developing by the afternoon. The deep layer shear looks only marginal compared to today (20-25 knots) but ML CAPEs look to reach 1000-1500+ j/kg. Also, there looks to be a fair amount of drier air coming into the mid levels which complicates the forecast a bit. This may tend to limit storm development and make it more scattered but could also aid in the development of strong downdrafts. So this said, the potential for some severe storms exists with the main threat again being damaging winds. Best chances for showers/storms look to be for northern zones with the activity being more scattered to isolated farther south heading into the Delmarva. It will be another very warm to hot muggy day with highs mostly in the 80s to around 90. Showers/storms diminish through Sunday evening with the passage of the cold front. This will start to bring in somewhat drier air by later Sunday night. && .LONG TERM /MONDAY THROUGH SATURDAY/... The forecast for long term period will be dominated by seasonably warm weather, with several periods of possible showers and thunderstorms, although it will not rain every day. For the first half of the week, Monday-Wednesday, a mid/upper low will move southward out of southeast Canada and move across the northeast states, while ridging develops to our west. Interestingly, even with the closed low across the northeast, our temperatures are forecast to be near or above normal through Wednesday. There will be multiple short wave/vorticity impulses rounding the low and moving across the area Monday through Wednesday. However, Monday is expected to be dry as there is limited moisture forecast, but as we move into Tuesday and Wednesday, moisture increases, and shower chances will build both days. There will be some instability, so there will also be a chance of thunderstorms. By Thursday, the low begins to open up as a short wave/vort max kicks the low out. There will remain some moisture around the area, so the short wave that moves across the area during the day could lead to some showers and thunderstorms as there will be some instability across the area still. Temperatures Thursday will remain above normal. On Friday, a backdoor cold front is expected to approach and move across the area from the north. There will remain some enhanced moisture near the area, although the short wave/vorticity impulse will be weaker. However, there may be enough moisture and lift combination to lead to additional showers for Friday. Temperatures Friday will remain above normal. On Saturday, the backdoor cold front is expected to be south of the area, and high pressure is forecast to build into the region from the north. This is expected to lead to slightly cooler conditions and a drier forecast. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of today...Mostly VFR condition soutside of showers and thunderstorms. However, a line of showers and thunderstorms are moving across the area late this afternoon, which is producing localized IFR conditions, along with wind gusts in excess of 40 knots. This line will likely remain just north of PHL and PNE, but there remains a chance of thunderstorms south of this line into this evening. Outside of thunderstorms, winds will be southwest 10 to 15 with gusts of 20-30 knots. Moderate confidence. Tonight...Scattered showers and thunderstorms in the evening will produce localized MVFR/IFR conditions to our TAF sites along with brief wind gusts from the west in excess of 40 knots. All shower/thunderstorm activity is expected to end after sunset. VFR conduit's will then prevail for most of the night, except for ABE and RDG where light fog is expected to develop late tonight. Southwest to west wind 10 to 15 knots, diminishing to 5-10 knots or less overnight. Moderate confidence. Sunday...Generally VFR conditions are expected. However, there will be a chance of scattered showers and thunderstorms, which may temporarily lead to lower conditions during the afternoon. Winds will be west to southwest 5-10 knots. Moderate confidence. Outlook... Monday-Monday night...VFR conditions are expected. North- northwest winds 5-10 knots, with a seabreeze developing during the afternoon, becoming light and variable overnight. High confidence. Tuesday-Tuesday night...Mostly VFR conditions expected. A chance of showers or thunderstorms which may temporarily lead to lower conditions. Wind will vary from northeast to southeast 5-10 knots. Moderate confidence. Wednesday-Wednesday night...Mostly VFR conditions expected. A chance of showers or thunderstorms which may temporarily lead to lower conditions. Wind will vary from northwest to south 5-10 knots. Moderate confidence. Thursday...Mostly VFR conditions expected. A chance of showers or thunderstorms which may temporarily lead to lower conditions. Wind will vary from northwest to southwest 5-10 knots. Moderate confidence. && .MARINE... A southwest wind of 15 to 20 knots should continue into this evening before falling back to 10 to 15 knots overnight. There may be localized gusts around 25 knots into early this evening but they should not be widespread enough to warrant a Small Craft Advisory. Wave heights on our ocean waters are expected to range from 2 to 4 feet. Waves on Delaware Bay should be 2 feet or less. For Sunday, Southwesterly winds 10 to 15 knots and a few gusts to 20 knots possible. Seas ranging from 1 to 3 feet. These winds shift to west and eventually NW Sunday night at around 5-10 knots. Outlook... Monday-Thursday...Conditions are expected to remain below advisory levels through the period, although seas may approach 3-4 feet at times and winds may gust around 20 knots at times. Rip Currents... A south southwest wind increasing to 10 to 20 MPH is expected for today. The wind should remain from the south southwest on Sunday at around 10 MPH. The forecast wind direction will likely maintain a low risk for the development of dangerous rip currents on both days along the coasts of Delaware and New Jersey. && .EQUIPMENT... The NOAA Weather Radio All Hazards broadcast from Hibernia Park, PA (WNG704) remains off the air until further notice due to damage to the antenna during the June 3 Derecho. The NOAA Weather Radio All Hazards broadcast from Allentown, PA (WXL39) remains off the air due to a mechanical failure and is awaiting parts for repair. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Robertson Near Term...Fitzsimmons Short Term...Fitzsimmons Long Term...Robertson Aviation...Robertson Marine...Fitzsimmons/Robertson Equipment...
Hazardous weather outlook, Jun 27, 3:47 PM EDT, 1 hour 35 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 347 PM EDT Sat Jun 27 2020 NJZ001-007-008-PAZ054-055-061-062-282000- Sussex-Warren-Morris-Carbon-Monroe-Lehigh-Northampton- 347 PM EDT Sat Jun 27 2020 This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ009-010-012>015-017>020-022-025>027-PAZ060-070-071-101>106-282000- Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth- Mercer-Gloucester-Camden-Northwestern Burlington-Ocean-Atlantic- Coastal Atlantic-Coastal Ocean-Southeastern Burlington-Berks- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 347 PM EDT Sat Jun 27 2020 ...SEVERE THUNDERSTORM WATCH 310 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. An additional threat for severe thunderstorms will exist Sunday afternoon. Damaging winds will be the primary threat with these thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-282000- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Salem-Cumberland-Cape May- Atlantic Coastal Cape May- 347 PM EDT Sat Jun 27 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>452-282000- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 347 PM EDT Sat Jun 27 2020 ...SEVERE THUNDERSTORM WATCH 310 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-453>455-282000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 347 PM EDT Sat Jun 27 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jun 27, 4:51 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
451 PM EDT Sat Jun 27 2020
NJZ013-015-019-PAZ106-272115-
Northwestern Burlington-Western Monmouth-Mercer-Lower Bucks-
451 PM EDT Sat Jun 27 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MERCER...NORTHEASTERN
BURLINGTON...SOUTHWESTERN MONMOUTH AND SOUTHEASTERN BUCKS COUNTIES...
At 451 PM EDT, a strong thunderstorm was located over Woodside, or
near Trenton, moving east at 35 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Trenton, Ewing, Bordentown, Yardley, Tullytown, Allentown, Langhorne,
Roosevelt, Windsor, Woodside, Georgetown, Crosswicks, White Horse,
Imlaystown, Mercerville-Hamilton Square, Cream Ridge, Levittown,
Florence-Roebling, Morrisville and Fieldsboro.
This includes the following highways...
New Jersey Turnpike between exits 7 and 8.
Interstate 195 in New Jersey between mile markers 0 and 12.
Interstate 295 in New Jersey between mile markers 55 and 65, and
near mile marker 76.
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern and central New Jersey...and southeastern Pennsylvania.
LAT...LON 4024 7448 4010 7451 4008 7455 4005 7453
4003 7453 4018 7492 4028 7488
TIME...MOT...LOC 2051Z 284DEG 30KT 4021 7486
StaarmannLocal storm report, Jun 27, 4:54 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EDT SAT JUN 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG WEST FREEHOLD 40.25N 74.30W
06/27/2020 MONMOUTH NJ PUBLIC
TREES AND WIRES DOWN IN THE WEST FREEHOLD
AREA. TIME ESTIMATED FROM RADAR.
&&Special weather statement, Jun 27, 4:56 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
456 PM EDT Sat Jun 27 2020
MDZ008-012-272130-
Cecil-Kent-
456 PM EDT Sat Jun 27 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KENT AND SOUTHEASTERN
CECIL COUNTIES...
At 455 PM EDT, a strong thunderstorm was located near Betterton, or 7
miles south of Aberdeen Proving Ground, moving east at 40 mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Cecilton, Betterton, Warwick, Newtown, Sassafras, Cayots, Bohemias
Mills, Kennedyville and Galena.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3929 7617 3932 7618 3934 7616 3933 7614
3937 7611 3937 7606 3941 7603 3942 7600
3948 7599 3953 7578 3933 7576 3926 7620
3928 7620
TIME...MOT...LOC 2055Z 258DEG 36KT 3936 7613
JEOLocal storm report, Jun 27, 5:15 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 PM EDT SAT JUN 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG 1 NW HEATHCOTE 40.40N 74.59W
06/27/2020 SOMERSET NJ DEPT OF HIGHWAYS
DOWNED TREE CLOSING NJ ROUTE 27 IN BOTH
DIRECTIONS JUST NORTH OF ROUTE 618. TIME
ESTIMATED FROM RADAR.
&&Local storm report, Jun 27, 5:22 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT SAT JUN 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG APPLEGARTH 40.29N 74.47W
06/27/2020 MIDDLESEX NJ PUBLIC
TREES AND WIRES DOWN NEAR ROUTE 33 IN
APPLEGARTH. TIME ESTIMATED BY RADAR.
&&Special weather statement, Jun 27, 5:22 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
522 PM EDT Sat Jun 27 2020
PAZ060-061-272145-
Lehigh-Berks-
522 PM EDT Sat Jun 27 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKS AND WEST
CENTRAL LEHIGH COUNTIES...
At 522 PM EDT, a strong thunderstorm was located near Hamburg, or 8
miles east of Schuylkill Haven, moving east at 35 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Kutztown, Hamburg, Fleetwood, Topton, Shoemakersville, Lyons,
Lenhartsville, Wanamakers, New Tripoli, Claussville and
Schnecksville.
This includes Interstate 78 in Pennsylvania between mile markers 26
and 49.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4058 7605 4057 7602 4063 7600 4065 7598
4069 7587 4067 7561 4040 7571 4055 7615
TIME...MOT...LOC 2122Z 284DEG 30KT 4061 7600
StaarmannThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:01 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Warren | 44 min |
| Jun 27, 3:32 PM EDT | Areal Flood Advisory | PHI | Warren | 3 hr |
| Jun 27, 3:37 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset, Warren | 53 min |
| Jun 27, 4:17 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Ocean, Somerset | 58 min |
| Jun 27, 4:33 PM EDT | Special Marine Warning | PHI | 87 min | |
| Jun 27, 4:51 PM EDT | Special Weather Statement | PHI | Mercer | 24 min |
| Jun 27, 5:12 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 2 hr |
| Jun 27, 5:12 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Monmouth, Ocean | 48 min |
| Jun 27, 5:27 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jun 27, 5:47 PM EDT | Special Weather Statement | PHI | Mercer | 13 min |
| Jun 27, 6:14 PM EDT | Special Weather Statement | PHI | Cumberland | 31 min |
| Jun 27, 6:54 PM EDT | Special Weather Statement | PHI | Cape May | 51 min |
| Jun 27, 6:58 PM EDT | Special Marine Warning | PHI | 32 min | |
| Jun 27, 7:25 PM EDT | Special Marine Warning | PHI | 30 min | |
| Jun 27, 7:25 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 27, 7:27 PM EDT | Special Weather Statement | PHI | Ocean | 33 min |
| Jun 27, 2:51 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 24 min |
| Jun 27, 5:40 PM EDT | Special Weather Statement | PHI | Bucks | 35 min |
| Jun 27, 5:25 PM EDT | Special Weather Statement | PHI | New Castle | 35 min |
| Jun 27, 5:40 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 35 min |
| Jun 27, 4:56 PM EDT | Special Weather Statement | PHI | Cecil | 34 min |
| Jun 27, 4:59 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 31 min |
| Jun 27, 5:32 PM EDT | Special Weather Statement | PHI | Kent | 28 min |
| Jun 27, 5:37 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 23 min |
Nearby
Special Weather Statements in Pennsylvania, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.